hey ali, been following ur blog for sometime now. have to say it is one of the best out there. congrats, great job done! wanted ur opinion on a quick thing. am in the process of a body recomp, trying to cut fat & put on muscle at the same time. doing IF on 3 cutting days, eating below maintenance calories, adding a quick HIIT sprint routine. on 3 bulking days – doing a 14 hour IF instead of 16 hrs, no cardio, strength training, + eating above maintenance calories and proteins. focusing on compound movements in the strength training (low reps high weight). how does this look to you? the progress is painfully slow. extremely slow results. but 2 months into it now & can see fat getting cut and muscle getting added. what would u change in this?
The relatively good news is that fenugreek is considered to be a safe herb in that its side effects are mild and tend to disappear immediately upon the discontinuation of the supplement. It is highly unlikely that any users who have experienced breast enlargement while taking fenugreek will suffer from permanent effects. Breast enlargement is largely an anecdotal side effect and not considered one of the more common effects of the herb. It is difficult to say precisely what can occur when any herb is taken at high doses for a lengthy period of time. When you are adding an herbal supplement to your diet for any reason, documented or undocumented, it is always recommended that you first consult a medical expert who is familiar with the particular product.
My husband is now 50. His low-t set in about 3-3 1/2 years ago while he was deployed to Afghanistan. The doctors at the VA assumed it was just depression so they put him on an SSRI when he returned and also prescribed Viagra. They also checked his t-levels at that time and said they were “normal”. His libido tanked. Not good for me at all. I’m 9 years younger. When I found out that the SSRI could be to blame for his low libido he went back to the VA and switched meds. A year later it had not returned and he had also developed sleep apnea and was gaining weight. His mood was also very different and low. He was basically a completely different person. They checked his t-levels again, at my insistence, and again said they were “normal”. He retired in Jan 2014. By Jan 2015 the problem had not changed at all and he decided to see a GP. She had his numbers checked and said he was low, a 250. It frustrates me that the VA did not catch this. February 2015, he started using Androgel. At the end of June 2015 there was still no change and his numbers had actually dropped to a 235. He and the doctor decided to switch to injections. He gets a shot every 2 weeks. He had his third injection yesterday and still feels no different. My question… how long before he starts feeling different? Does the length of time we’ve been dealing with this matter? He is frustrated, wants to just give up on it. That breaks my heart because we aren’t as close as we were before.